Archive Vol 1.  2013  Series  -   Loading

Advances in Mathematical &

       Computational Sciences

A Multidisciplinary Numerical & Computational Science Series

The International Centre for IT & Development 

321 TT Allain Building

Southern University

Baton Rouge, LA,  USA 70813 

www.icitd.com

Current issue  - Vol 7.  No. 3. September, 2019

Archive Vol 1.  2018 series Archives

Archive Vol 5.  2017  Series archives

Archive Vol 4.  2016  Series archives

About The Journal

The Advances in Mathematical and Computational Sciences Journal  brings a distinctive multidisciplinary flavor to research and innovations in the numerical and Computational Sciences. It is one of the Advances in Multidisciplinary & Scientific Research Publication Series. The Journal promotes and accepts research articles, technical papers, short communications, work in progress and position papers.  It also publishes extended versions of papers presented during the International Multidisciplinary (iSTEAMS) Conferences and other conferences disseminating cutting edge research content that fits within the scope of the Journal. Articles in any aspects/area mathematics, modelling, dynamic and engineering systems, network modelling, simulation, algorithms and data structures, computing, automata theory, discrete mathematics, discrete computation, systems and systems engineering, computational biology, information security systems, statistics and allied research  are acceptable. Authors are welcomed to submit articles for via  info@isteams.net - Authors should Specify AIMS Numerical & Computational Sciences Submission. Articles with numerical analysis of pure and applied science and technology bias, social and management science research and agriculture are also welcomed also welcomed.

An AIMS Research Journal Publication Series Publishing Research & Academic Contents in All Fields of  Pure & Applied Sciences, Environmental Sciences, Mathematical & Computational, Sciences, Education, Engineering & Technology 

ISSN - 2488-8699

Abstracting, Indexing & Databases

All published articles are assigned a Digital Object Identifier (DOI) number. The Advances in Multidisciplinary & Scientific Research Series Publications are Indexed in the Directory of Research Journal (DRI), CiteFactor Indexing, Index Copernicus, Docroid Databases, Google Scholar, Academia.edu,  CiteseerX, International Society of Indexing, Mendeley Databases.

Acceptable Submissions 

Case studies, surveys, experimental designs, prototyping, empirical research,innovative numerate articles that presents frameworks, theories, findings and discovery in the Journals thematic areas are welcomed. Extended versions of papers presented in conferences and other research and academic forums including book reviews are also acceptable. Authors are welcomed to submit manuscript(s) for consideration in the pure and applied sciences, social and management sciences, humanities, education and science education, technology, engineering, environmental sciences/studies  as well as engineering and technology.

 

Notes/Copyright 

The Advances in Mathematical & Computational Sciences Journal retains the copyright for all articles. While the Journal makes the best efforts to see to it that articles published do not violate any rights, it remains the responsibility of authors to ensure that original manuscripts not under consideration anywhere and that do not infringe on copyrights are submitted for consideration. The Advances in Mathematical & Computational Sciences Journal does not accept liabilities on behalf of publishing authors. Request for copying, reproduction and duplication of any articles in bits or whole should be directed to the Managing Editor. Other forms of usage for academic, research and non-commercial purposes are allowed provided the works are properly cited/referenced and authors are appropriately acknowledged.

E-mail article as MS Word attachment toinfo@isteams.net with the subject heading - Article for Advances in Mathematical & Computational Sciences Journal All articles appearing in the Journal of Digital Innovations & Contemporary Research in Science & Engineering are licensed under the Creative Commons Attribution 4.0 International Licence. 

Publication Ethics 

The Journal follows strict Editoial processes for paper submission, review and acceptance. Authors can download the documents on our publication ethics and copyright by clicking the links below.

Editorial & Peer Review Process

Copyright & Related Matters 

The Creative Research Publishers is a member of CrossRef & subscribes to the Creative Commons Licence

Archive Vol 3.  2015  Series - Loading

Archive Vol 2.  2014  Series - Loading

 
 

Back Issues of the Advances in Mathematical & Computational Sciences Journal are currently being uploaded as processing completes for each volume/issue 

A Consensus-Aware Pervasive Computing Systems Model for Smart Space Environments

Taylor, O.E., Asagba, P.O. & Eke, B.O.

Comparative Analysis of Five Statistical Packages’ Features and Output

Ayodele, O.S. Alabi, T.J. & Ajayi, O.F.

 

   PAST issue  - Vol 9.  N0 1 June  2019                     

​​

Design Architecture for Training Random Forest Classifiers to Detect Phishing Attacks

Longe, O.B., Okorejior, M.S. & Etebong, B.I.

DOI: dx.doi.org/10.22624/AIMS/MATHS/V7N2P1- -

 A Six Step Block Grid Point Collocation Method for Direct Solution of Second Order Ordinary Differential Equations Using Chebyshev Polynomials as Basis Function

Alabi, M.O. & Babatunde, O.Z.

DOI: dx.doi.org/10.22624/AIMS/MATHS/V7N2P2 - -

Prediction of Foreign Exchange (Forex) Market Using Support Vector Machines

Ike, J.C., Anireh, V.I.E. & Bennett, E.O.

DOI: dx.doi.org/10.22624/AIMS/MATHS/V7N2P3 - -

Stock Market Analysis and Prediction System Using Fuzzy Logic Type-2

Davies, I.N, Anireh, V.I.E, & Bennett, E.O

DOI: dx.doi.org/10.22624/AIMS/MATHS/V7N2P4 - -

Meshless Radial Basis Function Method for Numerical Solution of Shallow Water Equations in Spherical Geometry

Durojaye M O & Odeyemi J.K

DOI: dx.doi.org/10.22624/AIMS/MATHS/V7N2P5 - -

   PAST issue  - Vol 9.  N0 1 March, 2019                     

​​Securing Digital Image Using Chaotic Encryption Scheme

Aderonke J. Ikuomola

DOI: dx.doi.org/10.22624/AIMS/MATHS/V7N1P2

Application of Linear Programming to Profit Maximization

(A Case Study of Johnsons Nig. Ltd)

 Oyekan, E.A. & Temisan, G.O.

 

Variational Iteration Method for the Numerical Simulation of HIV Epidemic

Bashiru  K.A  & Olayiwola M.O.

 

Stability Analysis of an SIR Epidemic Model with Proportional Mixing Incidence Rate and Treatment.

​Ojurongbe T.A, Bashiru K. A & Kolawole M.K.

On Search Engines and Web Page Ranking Algorithms

Naibi, R. S., Atiku, A.U. & Sajoh, D.I.

DOI: dx.doi.org/10.22624/AIMS/MATHS/V7N2P5 - -

 

   PAST issue  - Vol 8.  2018 Series                              

​​​​​​​​​Leslie Matrix Model and Female Population In Nigeria

Obanla O. James, Ilo Hammed O. & Hassan Fatai A.

Survival Analysis: An Application To Patients With Tuberculosis Infection

Akingbade, A.A.; Ikegwu, E.M ; Badmus, N.I. & Akinsola, O.J.

Comparison of two Compression Algorithms for Medical Images (Fast Fourier Transform (FFT) and Discrete Wavelet Transform (DWT))

Idepefo, O. Felix, Longe, O.B & Okunade, T.A

 

​​A Proposed Paradigm For E-Commerce Based On Semantic Web Technologies

 

T2-TRACMIS – A Type 2 Fuzzy Logic Traffic Management Information System for the Coordination of Vehicular Traffic

 

V.I.E Anireh & S.B. Nnaa

Comparative Evaluation of Symmetric AES & DES Cryptographic Techniques

A.O. Akinrotimi, & R.O. Oladele

Software Developers Approach to Software Testing: The Nigerian Context

Oveh, R.O, Preye P.  & Atenaga M.

Social Media Users Perception on Privacy Issues in a Nigerian University

O. Onifade, M. Olomu, B. F. Ajao, M. Atoyebi & O. Ilevbare

Analyses of Students’ Vocational Data Using Some Selected Classification Algorithms

Baale, A.A. & Adelodun, F.O

Ladoke Akintola University of Technology, Ogbomoso, Oyo State, Nigeria.

Performance Evaluation and Analysis of Biometric  Workload Attendance Management System

I.R. Idowu & O.D. Adeniji

Off-Line Signature Verification and Forgery Detection System Using Fuzzy Modeling Technique in Forensics investigation.

A.O. Oloyede, B.M. Adeyemi, E.O. Longe, O.J. Olaoye, L.A. Ogunjimi & O.S. Adegunwa

An Enhanced Algorithm For Ranking Results Based on User Specified Traits
Yaya, J.O & Robert, A.B.C.

Back Issues of the Advances in Mathematical & Computational Sciences Journal

are currently being uploaded as processing completes for each volume/issue 

 

editorial board

Editor-in-Chief 

Prof. Adekunle Okunoye

O’Connor Fellow & Professor of  MIS

Xavier University, Cincinati, Ohio

Executive Director, ICITD Mentoring Initiative

Southern University, Baton Rouge, LA, USA

 

Managing Editor

Dr. Paul Asante Danquah

Heritage University College

Accra, Ghana

Asociate Editor

Oshinubi Kayode MSc, FASI

Grenoble University

Grenoble, France

Acquisition Editor

Prof. Longe Olumide Babatope

Distinguished Fulbright Fellow

American University of Nigeria

Yola Nigeria

 

EDITORIAL ADVISORY BOARD 

Prof. Victor Mbarika

Houston Alumnae Endowed Professor

SUBR, USA

President, Board of Trustees, The ICT University(ICT-U)..

Amoo, S.A. PhD

Federal University

Wukari, Nigeria

Prof. Thomas Carlos

Southern University

Baton Rouge, LA, USA

Ime Obot, Ph.D.

King Fahd University, Saudi Arabia

Bojaji Adefolarin MSc, ZCP

Purdue University

Indianapolis, USA.

 

Ojeniyi Joseph PhD

Federal University of Technology

Minna, Nigeria

Prof. Emmanuel Ojo Ademola

Centre for Citizenship and Leadership Galaxy

London, United Kingdom

 

Colin S. Thakur PhD

Durban University of Technology

South Africa

Dr. Olalekan Ogunjimi

Augustine University

Lagos, Nigeria

Useful Links 

Other Useful Links

Journal Back Cover

Plagiarism Checkers 

 

 

Contact the Advances in Mathematical & Computational Sciences Journal

info@discreetjournal.org or submissions@discreetjournal.org

Follow the Digital Innovations  Journal 

Copyright ©  2018

Reseach Nexus Africa